# SDR 95ZZZX3820

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N300AE
- Make and model: Socata TBM 700
- Aircraft serial: 97
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Transducer
- Part number: Z00N7809178704
- Condition: Failed
- Location: Fuel Pressure
- Part time: 120 hours
- Component: 9308704
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO FUEL PRESSURE INDICATION, TURNED BOOST PUMP ON, SAME RESULT.  REPLACED FUEL PRESSURE TRANSDUCER WITH NEW UNIT, FUEL PRESSURE INDICATING SYSTEM FUNCTIONED NORMALLY.  A/C TT 275.  OCCURRENCE 7-20-95.
